Basic Properties of Real Analytic and Semianalytic Germs
Publications mathématiques et informatique de Rennes no. 4  (1986), p. 29-51
@article{PSMIR_1986___4_29_0,
     author = {Ruiz, Jes\`us M.},
     title = {Basic Properties of Real Analytic and Semianalytic Germs},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {4},
     year = {1986},
     pages = {29-51},
     zbl = {0634.32007},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1986___4_29_0}
}
Ruiz, Jesùs M. Basic Properties of Real Analytic and Semianalytic Germs. Publications mathématiques et informatique de Rennes, no. 4 (1986), pp. 29-51. http://www.numdam.org/item/PSMIR_1986___4_29_0/

[CR] Coste, M. ; Roy, M.F. : La topologie de I'espectre réel, in Contemporary Math. v. 8 AMS 1981. | Zbl 0485.14007

[FR] Fernández, F. ; Recio, T. : Paper to appear.

[H] Houdebine, J. : Lemme de séparation, preprint Univ. Rennes, 1980.

[LS] Lassalle, G. : Sur le théoreme des zéros differentiables, in Lecture Notes 535, Springer 1975. | MR 473220 | Zbl 0365.58008

[L] Lojasiewicz, S.: Ensembles semianalytiques, Lecture Note 1965 at I.H.E.S., Bures-sur-Yvette, reproduit n°A66765, Ecole Polytechnique, Paris.

[M] Malgrange, B. : Ideals of differentlable functions, Tata Institute of Fundamental Research, Bombay, Oxford Univ. Press, 1966. | Zbl 0177.17902

[McE] Mcenerney, J. : Trim stratification of semianalytic sets, Manuscripta Math. 25 (1978) 17-46. | MR 492360 | Zbl 0402.32005

[Mn] Merrien, J. : Un théorème des zéros pour les idéaux de séries formelles à coefficients réels, C.R.Ac.Sc. Paris 276 A (1973) 1055-1059. | MR 316429 | Zbl 0252.14001

[N] Narasimhan, R. : Introduction to the theory of analytic spaces, Lecture Notes 25, Springer 1966. | MR 217337 | Zbl 0168.06003

[R] Risler, J.J. : Le théorème des zéros en géometries algébrique et analytique réelles. Bull. Soc. Math. France 104 (1976) 113-127. | Numdam | MR 417167 | Zbl 0328.14001

[Rz] Ruiz, J. : Central orderings in fields of real meromorphic function germs. Manuscripta Math. 46 (1984) 193-214. | MR 735520 | Zbl 0538.14018

[St] Stengle, G. : A Nullstellensatz and a Positivestellensatz in semialgebraic geometry, Math. Ann. 207 (1974) 87-97. | MR 332747 | Zbl 0253.14001

[T] Tougeron, J.C. : Idéaux de fonctions differentiables. Ergebonisse der math. 71, Springer, 1972. | MR 440598 | Zbl 0251.58001